Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 36, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at May 9, 2007, 2:46 PM CDT for Crockett County, Texas. It took effect at May 9, 2007, 2:52 PM CDT. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 9, 2007, 2:46 PM CDT (19:46 UTC)
- In effect from
- May 9, 2007, 2:52 PM CDT
- Expired
- May 9, 2007, 5:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS San Angelo, TX
- Area
- Whole counties
County Crockett County, TX
The radar
The San Angelo radar (KSJT), 113 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 4:45 PM CDT | FLASH FLOOD | Ozona, TX | FIRE DEPARTMENT REPORTED FLOODING OF STREETS IN OZONA DUE TO FLOODING OF DRAW. OFFICIALS HAVE CLOSED HIGHWAY 163 SOUTH OF OZONA AND HIGHWAY 290 EAST OF OZONA DUE TO FLOODING. THE INTERSECTION OF HIGHWAYS 163 AND 137 3 MILES NORTH OF TOWN IS ALSO FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSJT 091952
FFWSJT
TXC105-092245-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
246 PM CDT WED MAY 9 2007
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CROCKETT COUNTY IN SOUTHWEST TEXAS
* UNTIL 545 PM CDT
* AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS MOVING OVER CROCKETT COUNTY PRODUCING VERY HEAVY RAIN.
IN THE LAST HOUR...ISOLATED AREAS OVER THE HOWARD DRAW WATERSHED
HAVE RECEIVED OVER ONE INCH OR RAIN. THESE STORMS ARE CAPABLE OF
PRODUCING ANOTHER ONE TO TWO INCHES OF RAIN IN THE NEXT COUPLE OF
HOURS. EXPECT WATER TO QUICKLY RUNOFF AND FLOOD LOW LYING AREAS AND
LOW WATER CROSSINGS ALONG RURAL ROADS. FARM ROADS LIKE 2083 AND
1973 THAT RUN ALONG THE DRAWS WILL BE ESPECIALLY VULNERABLE TO FLASH
FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3066 10172 3065 10163 3050 10164 3033 10164
3033 10100 3107 10099 3108 10172 3104 10182
$$1 follow-up statement
000
WGUS74 KSJT 092157
FFSSJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
448 PM CDT WED MAY 9 2007
TXC105-092245-
CROCKETT TX-
448 PM CDT WED MAY 9 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
CROCKETT COUNTY...
AT 445 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS
FLOODING OF ROADS IN CROCKETT COUNTY AROUND OZONA. OFFICIALS
REPORTED THE FOLLOWING...HIGHWAY 163 SOUTH OF OZONA IS
CLOSED...HIGHWAY 290 EAST OF OZONA IS CLOSED AND THE AREA AROUND THE
INTERSECTION OF HIGHWAYS 137 AND 163 NORTH OF OZONA IS CLOSED DUE TO
FLOODING. IN OZONA...STREETS ARE CLOSED DUE TO FLOODING OF THE DRAW
THAT RUNS THROUGH TOWN.
OTHER FLOODING OF RURAL ROADS ACROSS CROCKETT COUNTY IS POSSIBLE DUE
TO THE HEAVY RAIN THAT OCCURRED THIS AFTERNOON. WHILE THE HEAVY RAIN
HAS MOVED OUT OF THE COUNTY...LIGHT RAIN CONTINUES AND CREEKS AND
DRAWS WILL CONTINUE TO RISE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND. WHEN ENCOUNTERING FLOODED ROADS MAKE
THE SMART CHOICE...TURN AROUND...DONT DROWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN TEXAS.
LAT...LON 3066 10172 3065 10163 3050 10164 3033 10164
3033 10100 3107 10099 3108 10172 3104 10182
$$
JMJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 9, 12:33 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 9, 12:33 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1233 PM CDT WED MAY 9 2007 .AVIATION... LARGE AREA OF SHOWERS AND STORMS CONTINUE TO MOVE INTO WEST CENTRAL TEXAS...AND SHOULD COVER MOST OF THE TERMINALS FOR MOST OF THE AFTERNOON AND EVENING. ALL OF THIS AHEAD OF A LARGE UPPER LEVEL STORM SYSTEM OVER EASTERN NEW MEXICO...AND WILL TAKE ALL THE WAY UNTIL AS LATE AS NOON THURSDAY TO CLEAR THE RAIN OUT OF WEST CENTRAL TEXAS. THUS...LOTS OF RAIN IN THE TERMINALS...AND ASSOCIATED LOW CEILINGS AND VISIBILITIES. && .PREV DISCUSSION... /ISSUED 639 AM CDT WED MAY 9 2007/ AVIATION... A STRONG UPPER LEVEL DISTURBANCE WILL MOVE SLOWLY EAST INTO TEXAS FROM NEW MEXICO LATER TODAY AND TONIGHT. THE APPROACH AND PASSAGE OF THIS SYSTEM WILL BRING THE LIKELIHOOD OF ADDITIONAL SHOWERS AND THUNDERSTORMS TO WEST CENTRAL TEXAS. CLOUD CEILINGS WILL VARY CONSIDERABLY TODAY. CEILINGS AND VISIBILITIES ARE EXPECTED TO DROP INTO THE MVFR OR IFR RANGE WITH THE SHOWERS AND STORMS. WINDS WILL BE VARIABLE ACROSS THE REGION...BUT MOSTLY FROM THE EAST AND SOUTHEAST TODAY AND EARLY TONIGHT. WITH PASSAGE OF A WEAK FRONTAL BOUNDARY...WINDS WILL SHIFT TO WEST OR SOUTHWEST OVERNIGHT. ADDITIONAL WEATHER GROUPS WILL LIKELY BE ADDED IN LATER TAFS FOR THE SHOWERS AND THUNDERSTORMS...AS THE TIMING BECOMES BETTER DETERMINED. PREV DISCUSSION... /ISSUED 341 AM CDT WED MAY 9 2007/ SHORT TERM... WILL EXTEND THE FLASH FLOOD WATCH WILL THROUGH THURSDAY MORNING... WIDESPREAD RAINFALL OF GREATER THAN 1 INCH EXPECTED AGAIN TODAY INTO TONIGHT...WITH POCKETS OF TOTALS BETWEEN 2-3 INCHES POSSIBLE...ADDING TO ALREADY SATURATED SOILS. ANOTHER WET DAY HAS ALREADY BEGUN ACROSS WEST AND WEST CENTRAL TX THIS MORNING. WAA OVER THE TOP OF THE RAIN COOLED AIR MASS/STATIONARY FRONTAL BOUNDARY THAT IS LAYING ENE/WSW ACROSS THE CWA IS RESULTING IN SHOWERS ACROSS THE PERMIAN BASIN...AND TRANS PECOS AREAS. STRONGER CONVECTIVE ELEMENTS EXIST ROUGHLY ALONG INTERSTATE 20 WHERE STRONGER CONVERGENCE IS LIKELY BEING REALIZED ALONG THE NOSE OF THE LLJ. THIS ACTIVITY SHOULD CONTINUE/SPREAD TO THE NORTH AND NORTHEAST THROUGH THE EARLY MORNING HOURS. SOUTHEASTERLY FLOW OVER THE TOP OF THE SURFACE WILL AGAIN ADVECT VERY MOIST AIR INTO THE REGION AND UP OVER THE TOP OF THE FRONTAL BOUNDARY TODAY. PWAT/S AT KDRT AND KCRP ARE 1.4 AND 1.5 INCHES RESPECTIVELY. SHOULD WAA SHOWERS CONTINUE TOO LONG INTO THE DAYTIME... INSTABILITY WILL BE LIMITED AT THE SURFACE WHICH COULD LIMIT CONVECTIVE INTENSITY SOMEWHAT...AND WILL DEFINITELY HAVE AN EFFECT ON WHETHER OR NOT CONVECTION IS ROOTED IN THE BOUNDARY LAYER. HOWEVER...WITH SOUTH TO SOUTHEASTERLY FLOW UP AND OVER THE TOP OF THIS STABLE AIR MASS...STILL THINK THAT AT LEAST SCATTERED CONVECTION SHOULD TAKE PLACE AS ENERGY ROTATES INTO THE AREA AROUND THE UPPER LOW CENTERED NEAR THE AZ/NM BORDER IN NORTHERN MEXICO AT THIS TIME. CONVECTION HAS ALREADY INITIATED OVERNIGHT TONIGHT ASSOCIATED WITH A SHORTWAVE ROTATING AROUND THE LOW IN MEXICO JUST EAST OF THE BIG BEND AREA. SO...CONVECTION SEEMS LIKELY AS THE LOW EJECTS OUT AND INTERACTS WITH MORE UNSTABLE AIR TODAY. 0-6 KM BULK SHEAR VALUES BETWEEN 35KTS AND 50KTS WOULD SUPPORT THE POSSIBILITY FOR SEVERE CONVECTION...WITH HAZARDS BEING LARGE HAIL...WIND GUSTS NEAR 60 MPH AND ISOLATED TORNADOES SHOULD ANY STORMS INTERACT WITH SURFACE BOUNDARIES. SEVERE POTENTIAL WILL INCREASE AS ONE MOVES SOUTH INTO THE NORTHERN EDWARDS PLATEAU WHERE MORE UNSTABLE AIR AND BETTER SHEAR WILL EXIST. SEE SWODY1 FOR FURTHER DETAILS. TEMPERATURES WILL BE FAIRLY TRICKY TODAY AS WE COULD STAY CLOUDY AND RAIN-COOLED OVER NORTHWESTERN COUNTIES...AND IF SUNSHINE BREAKS OUT OVER SOUTHERN COUNTIES...THEY COULD SEE HIGHS NEAR 80 OR INTO THE LOWER 80S. WILL FOLLOW THAT PATTERN ANYWAY WITH COOLER TEMPERATURES FOR NORTHERN AREAS WHERE MORE CLOUDCOVER IS EXPECTED. WILL GO WITH GFS TREND FOR WINDS AS THEY WILL BE FAIRLY LIGHT EXCEPT FOR WITHIN THUNDERSTORMS...AND THE GFS HAD A DECENT HANDLE THIS MORNING. LONG TERM... BY THURSDAY...THE UPPER LOW WILL FINALLY BE MAKING ITS WAY ACROSS TX...WHICH WILL MEAN WE WILL STILL HAVE A CHANCE FOR SHRA/TSRA ACROSS THE AREA...MAINLY FOR THE EASTERN HALF OF THE CWA...BUT IF THE LOW IS ANY SLOWER...CHANCES WILL INCREASE FOR WESTERN COUNTIES AS WELL. WILL CONTINUE TO HAVE A HEAVY RAIN THREAT WITH ANY THUNDERSTORMS THAT DEVELOP ON THURSDAY AS WELL. WILL KEEP A SLIGHT CHANCE IN THE FORECAST ACROSS OUR EASTERN TIER OF COUNTIES THURSDAY NIGHT AND FRIDAY FOR ANY LINGERING ACTIVITY ON THE BACKSIDE OF THE LOW. SHOULD SEE TEMPERATURES BEGIN TO INCREASE ACROSS WESTERN AREAS ON THURSDAY WITH MORE SUNSHINE AND DRIER AIR BEGINNING TO FILTER IN. WITH A RIDGE BUILDING IN BEHIND THIS LOW THROUGH THE WEEKEND... TEMPERATURES SHOULD WARM...AND WE WILL KEEP THE DRY FORECAST GOING. WILL SEE TEMPERATURES WARM UP TO NORMAL READINGS OR WARMER BY THIS SATURDAY WHICH MEANS UPPER 80S TO NEAR 90 FOR MOST OF THE AREA. THE UPPER LEVEL RIDGE REMAINS IN PLACE THROUGH THE EARLY PART OF NEXT WEEK...KEEPING RAIN CHANCES OUT OF THE FORECAST THROUGH THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 57 76 60 81 / 70 40 20 20 SAN ANGELO 58 81 58 82 / 60 30 10 20 JUNCTION 60 78 59 81 / 70 40 20 20 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR BROWN-CALLAHAN- COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-KIMBLE- MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER- SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN. && 07
Hazardous weather outlook, May 9, 2:28 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 228 PM CDT WED MAY 9 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-101930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 228 PM CDT WED MAY 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS MUCH OF WEST CENTRAL TEXAS THROUGH TONIGHT. A FEW OF THESE STORMS MAY BRIEFLY REACH SEVERE LEVELS...PRODUCING LARGE HAIL...DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO. HOWEVER...THE MAIN THREAT WILL CONTINUE TO BE VERY HEAVY RAINFALL. WITH ANOTHER 1 TO 2 INCHES OF RAINFALL POSSIBLE BY THURSDAY MORNING...AND WITH THE SOILS ALREADY SATURATED BY THE RAINS FROM THE LAST WEEK... FLOODING OF LOW LYING AREAS WILL REMAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF WEST CENTRAL TEXAS THROUGH THURSDAY AND PERHAPS INTO FRIDAY AS WELL. HEAVY RAINFALL WILL CONTINUE TO BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, May 9, 10:07 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1007 AM CDT WED MAY 9 2007 TXZ076-091600- CROCKETT TX- 1007 AM CDT WED MAY 9 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 AM CDT FOR CROCKETT COUNTY... AT 1005 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 25 MILES SOUTHWEST OF THE INTERSECTION OF RANCH ROAD 2083 AND HIGHWAY 405...OR ABOUT 26 MILES EAST OF DRYDEN...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF... SOUTHEASTERN CROCKETT COUNTY. PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Local storm report, May 9, 11:11 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1111 AM CDT WED MAY 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TORNADO 7 NW THROCKMORTON 33.25N 99.26W
05/08/2007 THROCKMORTON TX STORM CHASER
STORM CHASE TOUR GROUP REPORTS TORNADO NORTHWEST OF
THROCKMORTON BETWEEN 554 PM AND 556 PM. TORNADO BECAME
RAIN-WRAPPED AFTER 556 PM.
&&
PMCCULLOSpecial weather statement, May 9, 12:02 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1202 PM CDT WED MAY 9 2007 TXZ076-078-091800- CROCKETT TX-SUTTON TX- 1202 PM CDT WED MAY 9 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 PM CDT FOR CROCKETT AND SUTTON COUNTIES... AT NOON CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 12 MILES SOUTH OF THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973...OR ABOUT 15 MILES NORTH OF JUNO...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... HIGHWAY 163 ABOUT 20 MILES SOUTH OF OZONA AT 1220 PM CDT... PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 9, 1:01 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 101 PM CDT WED MAY 9 2007 TXZ076-078-091900- CROCKETT TX-SUTTON TX- 101 PM CDT WED MAY 9 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CDT FOR CROCKETT AND SUTTON COUNTIES... AT 1256 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 23 MILES WEST OF SONORA...OR ABOUT 20 MILES SOUTHEAST OF OZONA...MOVING NORTHEAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 125 PM CDT THE INTERSECTION OF I-10 AND RANCH ROAD 1989 BY 140 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 9, 2:14 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 214 PM CDT WED MAY 9 2007 TXZ113-114-127-128-092015- SHACKELFORD TX-JONES TX-TAYLOR TX-CALLAHAN TX- 214 PM CDT WED MAY 9 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT FOR SHACKELFORD...JONES...TAYLOR AND CALLAHAN COUNTIES... AT 212 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 7 MILES WEST OF ALBANY...MOVING NORTHEAST AT 15 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED OVER THE SOUTH PART OF ABILENE...MOVING NORTH AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ABILENE THROUGH 240 PM CDT... ALBANY BY 225 PM CDT... FORT GRIFFIN BY 315 PM CDT... PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, May 9, 2:18 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 218 PM CDT WED MAY 9 2007 TXZ076-092015- CROCKETT TX- 218 PM CDT WED MAY 9 2007 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT FOR CROCKETT COUNTY... AT 216 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 27 MILES SOUTHWEST OF OZONA...OR ABOUT 23 MILES SOUTHEAST OF SHEFFIELD...MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF RANCH ROAD 2083 AND HIGHWAY 405 BY 225 PM CDT THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973 BY 310 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 9:06 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 39 min |
| May 9, 10:54 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 66 min |
| May 9, 2:22 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 23 min |
| May 9, 2:42 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 48 min |
| May 9, 2:55 PM CDT | Tornado Warning | SJT | Crockett | 35 min |
| May 9, 3:27 PM CDT | Tornado Warning | SJT | Crockett, Schleicher, Sutton | 48 min |
| May 9, 3:30 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Sutton | 60 min |
| May 9, 3:39 PM CDT | Tornado Warning | SJT | Shackelford, Throckmorton | 36 min |
| May 9, 3:56 PM CDT | Tornado Warning | SJT | Schleicher, Sutton | 64 min |
| May 9, 4:13 PM CDT | Flash Flood Warning | SJT | Schleicher, Sutton | 3 hr |
| May 9, 4:14 PM CDT | Tornado Warning | SJT | Throckmorton | 46 min |
| May 9, 4:35 PM CDT | Severe Thunderstorm Warning | SJT | Sutton | 40 min |
| May 9, 4:56 PM CDT | Severe Thunderstorm Warning | SJT | Menard, Schleicher, Sutton | 64 min |
| May 9, 5:20 PM CDT | Tornado Warning | SJT | Menard | 40 min |
| May 9, 5:37 PM CDT | Flash Flood Warning | SJT | Crockett | 4 hr |
| May 9, 5:48 PM CDT | Flash Flood Warning | SJT | Callahan, Shackelford | 3 hr |
| May 9, 5:53 PM CDT | Tornado Warning | SJT | Concho, McCulloch, Menard | 52 min |
| May 9, 6:01 PM CDT | Flash Flood Warning | SJT | Kimble, Menard | 6 hr |
| May 9, 6:17 PM CDT | Tornado Warning | SJT | McCulloch, Mason, Menard | 43 min |
| May 9, 6:34 PM CDT | Flash Flood Warning | SJT | Menard | 4 hr |
| May 9, 6:34 PM CDT | Flash Flood Warning | SJT | Concho, McCulloch, Mason, San Saba | 4 hr |
| May 9, 6:48 PM CDT | Tornado Warning | SJT | McCulloch, Mason, San Saba | 42 min |
| May 9, 6:57 PM CDT | Tornado Warning | SJT | McCulloch, Mason, San Saba | 48 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.